# SDR CA190722008

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 113,403 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 408844
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB CREW NOTICED A FUEL IMBALANCE. ONCE IN CRUISE USED FUEL CONFIG CHECKLIST AND TRIED TO BALANCE FUEL. EVENTUALLY WERE ABLE TO NOTICE THAT FUEL WAS FLOWING FROM L MAIN TANK TO CENTRE TANK AT APPROX 2.6T/HR. AFTER TROUBLESHOOT WITH MOC AND NO SOLUTION, THE DECISION TO DIVERT WAS MADE. AIRCRAFT CHOCKED IN WITH 6.3 L MAIN, 20.8 C TANK, 15.1 R MAIN.   RESOLUTION FUELING SHUT OFF VALVE INSTALLATION TEST C/OUT IAW AMM 28-21-02-404-021 SUB-TASK 28-21-02-654-033. (TC# 20190722008)
